# SDR UIEA2024052300410

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 86,511 hours, 14,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1220-1240
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FX - LH AIRCON BAY STA 1220 - 1240 CENTER TANK LWR SURFACE O/B CHORD CRACK( LH AIR COND BAY STA 1220-1240 CENTER TANK LWR SURFACE O/B CHORD REPAIR AS PER RI NO : RI-57-00-16879 REV A. NO FURTHER DEFECTS NOTED )
